The person over a weekend developed allergy symptoms such as rash and a swollen face, especially around the eyes and her eyes were very itchy. An over the counter anti-allergy creameas purchased and applied and within two to three weeks small black spots (the size of frecles) appeared in the area of the rash. What can it be. She is a 40 year old female.
An allergic reaction could have made your facial skin more vascular and pores larger.
Are the spots extruding above the skin or do they seem to lay flat under it? Are the spots or your skin worsened/darkened (more than normal) by your being out in sunlight.
If these are not newly noticable blackheads (clogged pores) or a melanin reaction, you may have caused a viral type infection by using the steroids.
Only a dermatologist may resolve your questions, if this really is disturbing for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 2 answers
Posted 21 Dec 2009 • 4 answers
Posted 23 Aug 2011 • 2 answers
Posted 15 May 2013 • 1 answer
Posted 23 Feb 2017 • 0 answers